# SDR DALA2016102207614

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STRINGER 39L-39R ANGLE BRACKET FOUND CORRODED OUT OF LIMITS. REPLACED IAW SRM 51-40-02.
